# SDR NWAA072043132

- Difficulty date: May 23, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 16,280 hours, 8,188 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK MAINTENANCE DAMAGED LAVATORY D ATTACH FITTING.  REPAIRED PER EA 31-208441.
